# SDR USAA951103

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1090345
- Condition: Cracked
- Location: Bs 1437
- Part time: 37,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6/C-2 INSPECTION, FOUND 1.5 INCH CRACK STATION 1437, LONGERON 12L IN FRAME WEB.  REPLACED CRACKED FRAME AND INSTALLED DOUBLER 7075 T-6 .050 PER SRM 53-01 FIG 2.  (M)
